# SDR GUUA03310602

- Difficulty date: March 31, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED A 1.5 INCH CRACK ON THE LT WING BELLY SKIN RUNNING LATERALLY AT FS 303.25 X BL30.62.  STOP DRILLED CRACK AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW STRUCTURAL MM 53-90-18.
